# SDR VTZA96328

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 6342 - IAD-ELM - DURING TAKEOFF, AIRCRAFT EXPERIENCED AN AIRSPEED INDICATOR (ASI) FAILURE ON THE PILOTS SIDE.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE REPLACED THE CAPTAINS ASI.  SYSTEM WAS THEN OPERATIONALLY CHECKED, WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
